Alert archive / Maryland / Flash Flood Warnings in 2006

Flash Flood Warning 113, NWS Baltimore/Washington

November 16, 2006Baltimore County, City of Baltimore, Maryland

NWS Baltimore/Washington issued this flash flood warning at Nov 16, 2006, 2:35 PM EST for Baltimore County, City of Baltimore, Maryland. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2006, 2:35 PM EST (19:35 UTC)
Expired
Nov 16, 2006, 5:30 PM EST
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

Counties Baltimore County, MD, City of Baltimore, MD

The radar

The Sterling radar (KLWX), 87 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 4:00 PM ESTFLOODBaltimore, MDDOWNTOWN ENTRANCE TO JONES FALLS EXPRESSWAY CLOSED DUE TO HIGH WATER.
Nov 16, 4:00 PM ESTFLOODParkville, MDPARTS OF HARFORD ROAD CLOSED DUE TO HIGH WATER.
Nov 16, 4:00 PM ESTFLOODRosedale, MDPART OF PULASKI HIGHWAY/ROUTE 40 CLOSED DUE TO HIGH WATER.
Nov 16, 4:45 PM ESTFLASH FLOODBaltimore, MDJONES FALLS FLOODED AT APPROACH TO 41ST STREET BRIDGE NEAR INTERSTATE 83.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 130 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KLWX 161937
FFWLWX
MDC005-510-162230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
235 PM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BALTIMORE COUNTY IN NORTHERN MARYLAND
  BALTIMORE CITY IN NORTHERN MARYLAND

* UNTIL 530 PM EST

* AT 230 PM EST...RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY      
  RAIN OVER THE WARNED AREA. AN ESPECIALLY HEAVY AREA OF RAIN
  EXTENDED FROM NEAR INTERSTATE 83 AT THE PENNSYLVANIA LINE
  SOUTH INTO WOODLAWN AND CATONSVILLE. EXPECT RAPID RISES OF
  SMALL STREAMS AND CREEKS. ANOTHER 2 TO 3 INCHES OF RAIN IS 
  POSSIBLE THROUGH 500 PM.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
  INCLUDE BALTIMORE...CARNEY...COCKEYSVILLE...DUNDALK...ESSEX...
  HAMPTON...LOCHEARN...MIDDLE RIVER...MILFORD MILL...PARKVILLE...
  PERRY HALL...PIKESVILLE...ROSEDALE...ROSSVILLE...TIMONIUM...
  TOWSON...WHITE MARSH AND WOODLAWN.

LAT...LON 3927 7678 3923 7638 3969 7660 3968 7677

$$
RDH
1 follow-up statement
000 
WGUS71 KLWX 162059
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 PM EST THU NOV 16 2006

MDC005-510-162230-
BALTIMORE MD-BALTIMORE CITY MD-
356 PM EST THU NOV 16 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR
BALTIMORE CITY AND BALTIMORE COUNTY...

AT 355 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER PARTS OF THE 
WARNED AREA.

HEAVIEST RAINS WILL TAPER OFF BEFORE 600 PM. ANOTHER ONE HALF INCH TO 
ONE INCH OF RAIN IS POSSIBLE BY THEN.

AVOID FLOODED AREAS. NEVER DRIVE OR WALK INTO FLOOD WATERS. THE 
DEPTH MAY BE TOO GREAT FOR YOU TO CROSS SAFELY. 

LAT...LON 3927 7678 3923 7638 3969 7660 3968 7677

$$
RDH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 11:11 AM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Nov 16, 11:11 AM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 AM EST THU NOV 16 2006

.MESOSCALE...
WATER VAPOR LOOP EARLY THIS MORNING PLACES A STRONG UPPER LOW ACROSS
THE TENNESSEE VALLEY...MOVING TO THE NORTHEAST. A PRONOUNCED DRY
SLOT IS PENETRATING WEST VIRGINIA AND SOUTHWEST VIRGINIA FROM THE
WEST. 13Z SURFACE MESOANALYSIS PLACES A 993MB OCCLUDED CYCLONE IN
SOUTHERN INDIANA...WITH THE OCCLUDED/COLD FRONT CUTTING THROUGH
CENTRAL WEST VIRGINIA SOUTHEAST THROUGH THE CENTRAL CAROLINAS. A
WARM FRONT IS PUNCHING NORTH INTO CENTRAL VIRGINIA...STALLING IN THE
VICINITY OF THE WEST COAST OF THE CHESAPEAKE BAY.

RUC MODEL INDICATES TONGUE OF RICH PRECIPITABLE WATER VALUES IS
MOVING NORTH ALONG THE BLUE RIDGE (INCREASING FROM 12Z RAOB VALUES
OF 1.3 TO 1.7). MEANWHILE...DRY SLOT ALOFT IS OVERRUNNING RICH
BOUNDARY LAYER MOISTURE...WHICH SHOULD INCREASE INSTABILITY AND
CONVECTIVE UPDRAFT STRENGTH. GIVEN RICH PRECIPITABLE WATER VALUES
AND DEWPOINTS JUST BEHIND THE OCCLUDED/COLD FRONT...CURRENT THINKING
IS STRONG CONVECTIVE LINE WILL DEVELOP ALONG THE BOUNDARY WEST OF
CURRENT PRECIPITATION. ROTATING STORMS WILL BE POSSIBLE IN SOUTH TO
NORTH LINE SEGMENTS AHEAD OF THE COLD FRONT.

SHEAR INDICES ARE QUITE HIGH TODAY. WIND PROFILES OBSERVED ON KLWX
WIND PROFILE INDICATE SOUTHEAST WINDS 25 KNOTS AT 1KFT...INCREASING
TO 60 KNOTS FROM THE SOUTH AT 3KFT. 06Z GFS BUFKIT FORECAST
SOUNDINGS INDICATE 0-1 HELICITY GREATER THAN 200 M2/S2 AND 0-1KFT
SHEAR OF 40 KNOTS THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL
VIRGINIA AND LOWER SOUTHERN MARYLAND.

GIVEN ABOVE...THINKING THERE IS A POSSIBILITY FOR MULTIPLE TORNADOES
ACROSS THE REGION THIS AFTERNOON. LOCALLY DAMAGING WINDS WILL OCCUR
IN VICINITY OF STRONGEST UPDRAFTS. ANOMALOUSLY HIGH PRECIPITABLE
WATER VALUES MAY PRODUCE LOCALIZED FLASH FLOODING.

GFS IS PREFERRED MODEL AT THIS TIME GIVEN RECENT ISSUES WITH THE NAM
(OVER-DEEPENING TROUGHS IS SLOWING DOWN TIMING OF COLD FRONT).

&&

.SHORT TERM /TODAY/...
HAVE MADE QUITE A FEW CHANGES TO THE ZONES FOR THE REMAINDER OF
TODAY AND INTO THIS EVENING.

HEADLINES: HAVE ALREADY UPDATED THE ZONES TO ADD THE COASTAL FLOOD
WARNING HEADLINE. WILL ALSO ADD THE TORNADO WATCH.

TEMPERATURES: HAVE RAISED MAX TEMPERATURES MAINLY EAST OF THE BLUE
RIDGE TODAY. CURRENT OBSERVATIONS ALREADY RUNNING IN THE MIDDLE 60S
OVER THE PIEDMONT AREAS OF VIRGINA AND LOWER SOUTHERN MARYLAND.
LOWER 70S ARE LIKELY EAST OF THE BLUE RIDGE TODAY. DEWPOINTS ARE
ALSO RUNNING HIGH TODAY...WITH LOWER 60S OVER THE NORTHERN
CWFA...AND MIDDLE 60S OVER THE PIEDMONT AND LOWER SOUTHERN MARYLAND.
DEWPOINTS IN THE LOWER 70S ARE NOTED OVER THE NC/VA BORDER...AND
ONLY EXPECT THESE VALUES TO ADVECT NORTHWARD THIS AFTERNOON.

POPS: OVERALL THE WORDING IN THE ZONES WILL NOT BE CHANGED FOR THIS
AFTERNOON. THERE WILL BE A 100 PERCENT CHANCE OF RAIN.
HOWEVER...HAVE EXTENDED HIGHER POPS INTO THE EASTERN QUARTER OF THE
CWFA FOR THIS EVENING.

WINDS: HAVE INCREASED THE SUSTAINED WIND SPEEDS OVER THE ENTIRE
FORECAST AREA FOR THIS AFTERNOON. THE INTENSE LOW PRESSURE SYSTEM
WILL ONLY SERVE TO FURTHER TIGHTEN THE SURFACE GRADIENT. MOST PLACES
SHOULD READ SUSTAINED 15 TO 25 MPH...WITH GUSTS UP TO 35 KT OVER
LAND.

QPF: CONTINUED THINKING IS WIDESPREAD 1.5 TO 2 INCHES OF
RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE STORMS
TRAIN. THE METRO AREAS OF WASHINGTON DC AND BALTIMORE HAVE THE
LOWEST FLASH FLOOD GUIDANCE FOR TODAY...AROUND THE 1.6 INCH MARK FOR
6 HOURS. THERE WILL BE PONDING OF WATER IN LOW LYING AREAS AND ON
ROADWAYS. FALLEN LEAVES MAY ALSO CLOG STORM DRAINS.

SKY: CLOUDY. A FEW BREAKS POSSIBLE LATER THIS AFTERNOON AS THE DRY
SLOT MOVES OVERHEAD.

&&

.AVIATION...
CIGS ARE MOSTLY IN THE MVFR RANGE...HOWEVER IAD HAS A LIFR CIG AND
VSBY IN HEAVY RAIN. EXPECT CIGS TO AVERAGE MVFR AND BE REDUCED TO
LIFR IN THE HEAVY RAIN. VSBYS ALSO SHOULD AVERAGE MVFR...WITH LIFR
IN THE HEAVY RAINFALL AT THE OTHER AIRPORTS. EVEN THOUGH REGIONAL
RADAR IS SHOWING A BACK EDGE OF PRECIP...EXPECT RE-DEVELOPMENT THIS
AFTERNOON UNDER THE DRY SLOT WITH THUNDERSTORMS. GUSTS WILL ALSO BE
A PROBLEM...WITH 35 KT LIKELY.

&&

.MARINE...
HAVE RAISED A GALE WARNING THROUGH THIS EVENING. CURRENT
OBSERVATIONS ON THE BAY ARE RUNNING AROUND 20 KT SUSTAINED...WITH 15
KT SUSTAINED ON THE TIDAL POTOMAC. ONLY AN INCREASE IN SUSTAINED
SPEEDS ARE EXPECTED WITH THE GRADIENT TIGHTENING. ALREADY HAVE
OBSERVED SOME GUSTS IN THE 30 KT RANGE OVER LAND (NOT PRECIP
RELATED). HAVE GONE AHEAD AND INSERTED 40 KT GUSTS OVER THE COASTAL
WATERS. WILL ALSO ADD THE TORNADO WATCH HEADLINE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR DCZ001.

MD...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR MDZ007-011-
     014-016>018.

VA...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR VAZ054.

WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR ANZ530>537.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ530>537.

&&

MESOSCALE...SJR
SHORT TERM/AVIATION/MARINE...LISTEMAA
Hazardous weather outlook, Nov 16, 8:08 AM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 AM EST THU NOV 16 2006

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-171000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
808 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL CROSS THE REGION TODAY. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS COINCIDENT WITH THE FRONT. DAMAGING WIND
GUSTS WILL BE THE PRIMARY THREAT.

IN ADDITION...ONE TO TWO INCHES OF RAINFALL CAN BE EXPECTED ALONG
AND AHEAD OF THE FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
WIDESPREAD FLOODING IS NOT ANTICIPATED. HOWEVER...RAINFALL COULD
BE HEAVY ENOUGH TO CAUSE ISOLATED FLOODING OF SMALL STREAMS AND
CREEKS...AND OTHER POOR DRAINAGE AREAS.

MODERATE COASTAL FLOODING IS EXPECTED THROUGH TONIGHT AS STRONG
SOUTH WINDS CAUSE WATER LEVELS TO CONTINUE TO RISE ON THE TIDAL
POTOMAC AND CHESAPEAKE BAY. SEE WBCCFWLWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND PORTION OF
THE CHESAPEAKE BAY AND THE TIDAL POTOMAC.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE COASTAL FLOODING WILL BE POSSIBLE WITH HIGH TIDE FRIDAY
MORNING.

SIGNIFICANT RISES WILL BE POSSIBLE ON MAINSTEM RIVERS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Nov 16, 1:46 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
146 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     BETHESDA                38.99N 77.12W
11/16/2006                   MONTGOMERY         MD   COUNTY OFFICIAL

            POWER LINES DOWN AND TRANSFORMER DAMAGED DUE TO HIGH
            WINDS

&&

RDH
Local storm report, Nov 16, 1:50 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
150 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      CRAIGSVILLE             38.08N 79.38W
11/16/2006                   AUGUSTA            VA   AMATEUR RADIO

            CAR INUNDATED BY 3.5 FEET OF WATER. RESCUE REQUIRED. A
            NUMBER OF ROADS CLOSED IN THE WESTERN...SOUTHERN AND
            EASTERN PART OF THE COUNTY.

&&

RDH
Local storm report, Nov 16, 1:56 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
156 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            5 W WOODBINE            39.36N 77.16W
11/16/2006                   CARROLL            MD   COUNTY OFFICIAL

            SOUTH BRANCH PATAPSCO OUT OF BANKS AT OLD FREDERICK ROAD

&&

RDH
Local storm report, Nov 16, 1:57 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
157 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     HARRISONBURG            38.44N 78.87W
11/16/2006                   CITY OF HARRISONBU VA   COUNTY OFFICIAL

            TREE DOWN ON HOUSE IN CITY

&&

RDH
Local storm report, Nov 16, 2:01 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
201 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLOOD            BRANDYWINE              38.70N 76.85W
11/16/2006                   PRINCE GEORGES     MD   TRAINED SPOTTER

            HIGH STANDING WATER REPORTED AROUND ROUTE 301 AND STATE
            ROUTE 5/BRANCH AVENUE.

&&

RDH
Local storm report, Nov 16, 2:29 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
229 PM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLOOD            SILVER SPRING           39.00N 77.05W
11/16/2006                   MONTGOMERY         MD   TRAINED SPOTTER

            NORTHWEST BRANCH ANACOSTIA OUT OF BANKS AT COLESVILLE
            ROAD/ROUTE 29

0225 PM     FLOOD            WASHINGTON              38.91N 77.02W
11/16/2006                   DISTRICT OF COLUMB DC   COUNTY OFFICIAL

            DALECARLIA ROAD CLOSED DUE TO HIGH STANDING WATER NEAR
            SIBLEY HOSPITAL.

&&

RDH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 8:03 AM ESTCoastal Flood WarningLWXAnne Arundel, Baltimore, Calvert, Charles, Saint Mary's, City of Baltimore22 hr
Nov 16, 12:20 PM ESTSevere Thunderstorm WarningLWXMontgomery55 min
Nov 16, 1:23 PM ESTSevere Thunderstorm WarningLWXMontgomery52 min
Nov 16, 2:45 PM ESTFlash Flood WarningLWXPrince George's3 hr

Nearby

Flash Flood Warnings in Maryland, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.